Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 4, Pages 553-568
Asymptotic properties of the solutions of a class of operator-differential equations
1Akdeniz University, Department of Mathematics, Antalya, Turkey
2South- Western University, Department of Mathematics, Blagoevgrad, Bulgaria
3Technical University, Department of Mathematics, Sliven, Bulgaria
Received 1 March 1993; Revised 1 April 1994
Copyright © 1994 A. Akça et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some asymptotic properties of the nonoscillating solutions of opreator-differential equations of arbitrary order are investigated.